# SDR DL757040386

- Difficulty date: May 2, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 60,119 hours, 31,134 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 216001003
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

RT RECIRC FAN SHUTDOWN INFLIGHT AND PRODUCED AN ACRID SMELL.  SMELL DISSIPATED AFTER FAN SWITCH SHUT OFF.  REPLACED FAN.
